# SDR 99ZZZX837

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Boeing 727-21
- Aircraft serial: 19007
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

BWI - FLT 705 - REJECTED TAKEOFF FROM BWI DUE TO COMPRESSOR STALLS NR 3 ENGINE.  (ENGINE WAS FOUND TO HAVE FOREIGN OBJECT DAMAGE TO THE C-1 AND C-2 DISK PLUS STATOR DAMAGE.  A TWO ENGINE FERRY TO IND WAS ACCOMPLISHED FOR MAINTENANCE).  REMOVED AND REPLACED NR 3 ENGINE.  (X)
